# SDR DLM88040857

- Difficulty date: September 6, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 37,511 hours, 29,107 cycles
- Engine: Pwa JT8D219
- System (JASC): 2720 · Rudder Control System
- Part: Packing
- Condition: Deteriorated
- Location: Rudder S/O Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM SOUNDED WITH ENGINE A/I ON. ODOR NOTED IN PACK SYSTEM. REPLACED O-RING AT RUDDER SHUTOFF VALVE. CLEANED AFT FUSELAGE SECTION AND COMPLETED ALTERNATE DUCT BURNOUT.  CHECKS GOOD.
